# SDR VNAA2012080400001

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 20,897 hours, 21,351 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAS MESSAGE WHEN SELECTING FLAPS 20 DEGREES.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM AND PERFORMED CHECKS OF FLAP CONTROL LEVER USING AIRCRAFT FIM.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
